The Annals of Probability

Independence of Order Statistics

M. Falk and R.-D. Reiss

Full-text: Open access

Abstract

A sharp bound for the dependence between sets of order statistics is established which gives precise information about the asymptotic independence of order statistics.

Article information

Source
Ann. Probab., Volume 16, Number 2 (1988), 854-862.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176991791

Digital Object Identifier
doi:10.1214/aop/1176991791

Mathematical Reviews number (MathSciNet)
MR929082

Zentralblatt MATH identifier
0637.62046

JSTOR
links.jstor.org

Subjects
Primary: 62G30: Order statistics; empirical distribution functions

Keywords
Uniform distribution conditional expectation asymptotic expansion

Citation

Falk, M.; Reiss, R.-D. Independence of Order Statistics. Ann. Probab. 16 (1988), no. 2, 854--862. doi:10.1214/aop/1176991791. https://projecteuclid.org/euclid.aop/1176991791


Export citation